# SDR ASAA9510053

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 7958 - SMOKE BARRIER EMERGENCY EXIT LIGHT ILLUMINATED ON THE GROUND.  REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
